# SDR FOTR20140823015

- Difficulty date: August 7, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,210 hours, 32,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Bs 827
- Part time: 53,210 hours, 32,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME BS 827 BELOW STRINGER 8L CRACKED AROUND RIVET. REPAIRED ON FAS WO N148AS-01-01.
